Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jamescharles

My skin is red and dry and it looks like it got burnt from tretinoin

Recommended Posts

Posted (edited)

74D0FCAF-801A-4CD1-A164-5334FCBE9FDA.thumb.jpeg.30f0e2e5748f07e4e652bb7a72d2f837.jpegAD715E16-FAD0-4869-B866-39A77A11BB51.thumb.jpeg.d0e468e5ff0cd32e15311c55c64a40a3.jpegHi guys 

i just got off of accutane a couple of weeks ago, and my derm prescribed me stieva-a tretinoin cream for my acne scars and to make sure i didn’t get more acne. she said it wouldn’t make my skin very dry. i naturally have combination skin with occasional dry patches. after 2 days of using this cream, my face got all dry so i stopped using it. the day after, i had some very noticeable dry red patches. i was supposed to go out with friends and had to cancel because i couldn’t get foundation on it. now today, the day after, i was supposed to go to something important, but i had huge red dry patches all over my face. it’s in all the spots i put the cream. it looks like i got burnt and it’s disgusting. someone please help

Edited by jamescharles
i don’t want this post up

Share this post


Link to post
Share on other sites

 what does the medical leaflet which came with this product to say about side-effects ?

your  probably best going to your dermatologist about this problem.

Share this post


Link to post
Share on other sites

Twice that. You probably should contact your dermatologist.
It seems to me that you might have an allergic reaction to it, though I'm not a med. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×